Alert archive / Georgia / River Flood Warnings in 2013

River Flood Warning 141, NWS Atlanta, GA

May 19, 2013Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at May 19, 2013, 7:32 AM EDT for Gwinnett County, Georgia. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
May 19, 2013, 7:32 AM EDT (11:32 UTC)
Expired
May 19, 2013, 11:55 AM EDT
In force
4 hr
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Pew Creek at Patterson Road near Lawrenceville (LAWG1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
13 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02205522, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WGUS42 KFFC 191132
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
732 AM EDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  ETOWAH RIVER NEAR DAWSONVILLE  AFFECTING DAWSON AND FORSYTH 
  COUNTIES

  BIG CREEK NEAR CUMMING AFFECTING FORSYTH COUNTY

  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES

  DICK CREEK NEAR SUWANEE AFFECTING FORSYTH COUNTY

  LEVEL CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

  PEW CREEK NEAR LAWRENCEVILLE  AFFECTING GWINNETT COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC117-200132-
/O.NEW.KFFC.FL.W.0135.130519T1132Z-000000T0000Z/
/DICG1.1.ER.130519T0950Z.130519T1100Z.000000T0000Z.UU/
732 AM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE DICK CREEK NEAR SUWANEE.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 7 AM SUNDAY THE STAGE WAS 12.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.0 FEET ON OCT 12 2009.
  

$$

GAC135-200132-
/O.NEW.KFFC.FL.W.0136.130519T1132Z-000000T0000Z/
/SWAG1.2.ER.130519T1001Z.130519T1100Z.000000T0000Z.UU/
732 AM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE LEVEL CREEK NEAR SUWANEE.
* FROM THIS MORNING UNTIL FURTHER NOTICE.
* AT 7 AM SUNDAY THE STAGE WAS 13.0 FEET...AND RISING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.6 FEET ON SEP 21 2009.
  

$$

GAC085-117-192234-
/O.NEW.KFFC.FL.W.0137.130519T1132Z-130519T2234Z/
/DWSG1.1.ER.130519T0900Z.130519T1100Z.130519T1634Z.NR/
732 AM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE ETOWAH RIVER NEAR DAWSONVILLE .
* FROM THIS MORNING UNTIL THIS EVENING.
* AT 7 AM SUNDAY THE STAGE WAS 15.0 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER IS CRESTING AND WILL FALL BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 14.0 FEET...MODERATE FLOODING BEGINS IN NORTHWEST FORSYTH 
  COUNTY. OLD FEDERAL ROAD BEGINS TO FLOOD AND NICHOLSON ROAD IS 
  CLOSED OFF TO RESIDENTS. MINOR FLOODING CONTINUES IN SOUTH DAWSON 
  COUNTY.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 14.6 FEET ON SEP 21 2009.
  

$$

GAC117-200132-
/O.NEW.KFFC.FL.W.0138.130519T1132Z-000000T0000Z/
/CMGG1.1.ER.130519T0959Z.130519T1045Z.000000T0000Z.UU/
732 AM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG CREEK NEAR CUMMING.
* UNTIL FURTHER NOTICE.
* AT 6 AM SUNDAY THE STAGE WAS 6.6 FEET...AND RISING. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 6.0 FEET. 
* AT 7.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO THE NATURAL 
  FLOOD PLAIN OF THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE AT 
  ATLANTA HIGHWAY OR GEORGIA HIGHWAY 9. LARGE PORTIONS OF THE 
  SIDEWALK AND BOARDWALK OF THE BIG CREEK GREENWAY WILL BE FLOODED. 
  THE AREAS UNDER THE GEORGIA 400 HIGHWAY AND MCFARLAND ROAD WILL BE 
  COVERED WITH AROUND TWO FEET OF WATER. A PORTION OF THE SIDEWALK 
  UNDER MAJORS ROAD WILL BE COVERED WITH AROUND 3 FEET OF WATER. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 6.6 FEET ON JAN 17 2013.
  

$$

GAC117-121-200132-
/O.NEW.KFFC.FL.W.0139.130519T1132Z-130521T1300Z/
/APHG1.1.ER.130519T1117Z.130520T0000Z.130521T0700Z.NO/
732 AM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL TUESDAY MORNING.
* AT 6 AM SUNDAY THE STAGE WAS 5.9 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 7.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 9.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TUESDAY MORNING.
* AT 6.0 FEET...BANKFULL CONDITIONS ARE REACHED ALONG THE CREEK 
  BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN 
  NORTH FULTON COUNTY. SOME LOW LYING SPOTS ALONG THE BIG CREEK 
  GREENWAY WILL BEGIN TO FLOOD WITH A FEW INCHES OF WATER UPSTREAM 
  AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD. WATER WILL 
  BEGIN TO ENTER LOW PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON 
  RIDGE ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 5.2 FEET ON SEP 4 1986.  

$$

GAC135-200132-
/O.NEW.KFFC.FL.W.0140.130519T1151Z-130520T1418Z/
/SWEG1.1.ER.130519T1151Z.130519T1800Z.130520T0818Z.NO/
732 AM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE SUWANEE CREEK NEAR SUWANEE.
* UNTIL MONDAY MORNING.
* AT 6 AM SUNDAY THE STAGE WAS 5.8 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 9.2 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY MONDAY MORNING.
* AT 9.0 FEET...MINOR FLOODING EXPANDS ALONG THE CREEK UPSTREAM AND 
  DOWNSTREAM FROM THE GAGE AT U S HIGHWAY 23 OR BUFORD HIGHWAY. MOST 
  OF THE SUWANEE CREEK GREENWAY AND TRAILS ARE FLOODED FROM THE 
  SUWANEE CREEK PARK TO GEORGE PIERCE PARK. THE MINOR FLOODING WILL 
  ALSO BEGIN TO AFFECT PORTIONS OF THE PLAYGROUND AREA BEHIND THE 
  SUWANEE ELEMENTARY SCHOOL. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 9.1 FEET ON JUN 17 2003.
  

$$

GAC135-200132-
/O.NEW.KFFC.FL.W.0141.130519T1132Z-000000T0000Z/
/LAWG1.1.ER.130519T1043Z.130519T1100Z.000000T0000Z.UU/
732 AM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE PEW CREEK NEAR LAWRENCEVILLE .
* UNTIL FURTHER NOTICE.
* AT 7 AM SUNDAY THE STAGE WAS 11.8 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS. 
  THE PARKING LOT OF THE SARATOGA SWIM AND TENNIS CLUB DOWNSTREAM 
  FROM THE RIVER GAUGE BEGINS TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.8 FEET ON MAY 3 2010.
  

$$
2 follow-up statements
851 
WGUS42 KFFC 191201
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 AM EDT SUN MAY 19 2013

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  SWEETWATER CREEK NEAR LILBURN AFFECTING GWINNETT COUNTY


...OBSERVED AND FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY 
FOR THE FOLLOWING RIVERS IN GEORGIA...

  PEW CREEK NEAR LAWRENCEVILLE  AFFECTING GWINNETT COUNTY


.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC135-200201-
/O.CON.KFFC.FL.W.0141.000000T0000Z-000000T0000Z/
/LAWG1.2.ER.130519T1043Z.130519T1145Z.000000T0000Z.UU/
801 AM EDT SUN MAY 19 2013

...OBSERVED FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE PEW CREEK NEAR LAWRENCEVILLE .
* UNTIL FURTHER NOTICE.
* AT 7 AM SUNDAY THE STAGE WAS 13.6 FEET...AND RISING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 13.0 FEET...MODERATE FLOODING BEGINS. THE WATER LEVEL REACHES 
  THE BOTTOM OF THE BRIDGE ON PATTERSON ROAD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 12.9 FEET ON JAN 25 2010.
  

$$

GAC135-200200-
/O.NEW.KFFC.FL.W.0142.130519T1201Z-000000T0000Z/
/STWG1.1.ER.130519T1119Z.130519T1145Z.000000T0000Z.UU/
801 AM EDT SUN MAY 19 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE SWEETWATER CREEK NEAR LILBURN.
* UNTIL FURTHER NOTICE.
* AT 7 AM SUNDAY THE STAGE WAS 11.4 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* AT 11.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING WILL OCCUR IN
  PORTIONS OF THE NORTHWOOD COUNTRY CLUB GOLF COURSE UPSTREAM FROM 
  THE GAGE ON CLUB DRIVE...AND IN THE WOODLAND AREAS DOWNSTREAM FROM 
  THE GAGE AND FOR THE NEXT FOUR MILES UNTIL THE CREEK MERGES WITH 
  THE YELLOW RIVER. AN OLD CONCRETE GOLF CART BRIDGE AROUND 300 FEET 
  DOWNSTREAM FROM THE GAGE WILL BEGIN TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 11.2 FEET ON JUL 27 2010.
  

$$
334 
WGUS82 KFFC 191555
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT SUN MAY 19 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  DICK CREEK NEAR SUWANEE AFFECTING FORSYTH COUNTY

  LEVEL CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

  PEW CREEK NEAR LAWRENCEVILLE  AFFECTING GWINNETT COUNTY
 
GAC117-191625-
/O.CAN.KFFC.FL.W.0135.000000T0000Z-130519T1555Z/
/DICG1.1.ER.130519T0950Z.130519T1145Z.130519T1431Z.UU/
1155 AM EDT SUN MAY 19 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE DICK CREEK NEAR SUWANEE.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 11 AM SUNDAY THE STAGE WAS 7.9 FEET...AND FALLING.
* FLOOD STAGE IS 10 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

$$

GAC135-191625-
/O.CAN.KFFC.FL.W.0136.000000T0000Z-130519T1555Z/
/SWAG1.2.ER.130519T1001Z.130519T1100Z.130519T1259Z.UU/
1155 AM EDT SUN MAY 19 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE LEVEL CREEK NEAR SUWANEE.
* THIS TAKES AFFECT IMMEDIATELY.
* AT 11 AM SUNDAY THE STAGE WAS 5 FEET...AND FALLING.
* FLOOD STAGE IS 9 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

$$

GAC135-191625-
/O.CAN.KFFC.FL.W.0141.000000T0000Z-130519T1555Z/
/LAWG1.2.ER.130519T1043Z.130519T1215Z.130519T1422Z.UU/
1155 AM EDT SUN MAY 19 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE PEW CREEK NEAR LAWRENCEVILLE .
* THIS TAKES AFFECT IMMEDIATELY.
* AT 11 AM SUNDAY THE STAGE WAS 8.1 FEET...AND FALLING.
* FLOOD STAGE IS 11 FEET. 
* THE CREEK WILL CONTINUE TO FALL.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 19, 3:57 AM EDT, 3 hours 35 minutes earlier.

Area forecast discussion, May 19, 3:57 AM EDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 AM EDT SUN MAY 19 2013

.SHORT TERM /TODAY THROUGH MONDAY/...
500MB ANALYSIS SHOWS AN UPPER LOW ACROSS SOUTHERN KY WITH A
SHORTWAVE TROUGH EXTENDING INTO NORTHERN GA. THIS FEATURE HAS HELPED
DEVELOP AND SUSTAIN CONVECTION ACROSS NORTHERN PORTIONS OF THE CWFA
EARLY THIS MORNING. ABUNDANT MOISTURE AND LIGHT BOUNDARY LAYER WINDS
HAVE COMBINED TO PRODUCE SLOW MOVING HEAVY RAINERS. MPE PLACES AN
AXIS OF HEAVY RAIN FROM SOUTHEAST WALKER COUNTY INTO EASTERN DAWSON
COUNTY. THE MORE WIDESPREAD ACTIVITY IS SLOWLY PUSHING OFF TO THE
EAST...BUT CONVECTION CONTINUES TO DEVELOP BACK OFF TO THE WEST. DO
THINK THE PRIMARY THREAT FROM THUNDERSTORMS THIS MORNING WILL
CONTINUE TO BE LOCALLY HEAVY RAINFALL.

FORECAST CHALLENGE IN THIS WEATHER PATTERN IS WHERE CONVECTION WILL
DEVELOP. FOR THE NORTHERN AND CENTRAL CWFA...THE HRRR SEEMS TO HAVE
THE BEST HANDLE ON THE CURRENT CONVECTIVE TRENDS. THIS HAS BEEN THE
CASE FOR THE LAST SEVERAL DAYS. HAVE MODELED POPS AROUND THE HRRR
OUTPUT FOR MUCH OF THE FIRST PERIOD. DO EXPECT ADDITIONAL STORMS TO
KEEP FIRING ACROSS NW GA THIS MORNING AND SPREADING SOUTHEAST. THE
SYNOPTIC MODELS ARE STILL HINTING AT A MCS TYPE FEATURE DEVELOPING
ACROSS THE CENTRAL CWFA AND PUSHING SE TODAY. THE HRRR ACTUALLY IS
HINTING AT THIS ALSO. NOT VERY CONFIDENT THIS WILL
HAPPEN...ESPECIALLY WITH ALL OF THE CLOUD DEBRIS AROUND. MORE
SCATTERED ACTIVITY COULD DEVELOP ALONG THE SOUTHERN TIER OF
ZONES...WHERE THEY HAVE THE BEST CHANCE OF SEEING THE MOST HEATING.

IF AN MCS FEATURE DOES DEVELOP...ANY SEVERE THUNDERSTORMS THAT
DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WET MICROBURSTS. FLASH
FLOODING WILL ALSO BE A HAZARD...ESPECIALLY WHERE STORMS REPEATEDLY
MOVE.

TOOK BLEND FOR TEMPS.

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

PREICP SHOULD END FROM WEST TO EAST TONIGHT AS THE SHORTWAVE TROUGH
SETS UP ALONG THE EASTERN SEABOARD. HAVE ONLY TWEAKED POPS DURING
THIS PERIOD.

FOR THE FIRST PART OF THE WEEK...THE 500MB TROUGH/SHEAR AXIS REMAINS
ACROSS THE SE COAST. THIS FEATURE WILL HELP FOCUS SCT DIURNAL
CONVECTION EACH DAY. PREVIOUS RUNS PUSHED THE FEATURE OFF THE COAST
ON TUESDAY...BUT IT SHOULD REMAIN IN PLACE UNTIL EARLY WEDNESDAY.

FOR THE LATTER PART OF THE WEEK...A COLD FRONT IS EXPECTED TO MOVE
INTO THE SOUTHEAST STATES. MODEL RUN TO RUN CONSISTENCY FOR THIS
FEATURE HAS BEEN LOW FOR THE PAST FEW DAYS. THE ECMWF NOW HAS THE
BOUNDARY APPROACHING NORTHERN GA ON FRIDAY...AND MOVING THROUGH THE
CWFA DURING THE DAY. THE GFS HAS CONTINUES TO BRING THE BOUNDARY
SOUTHWARD. NEITHER MODEL IS PRODUCING MUCH PRECIP WITH THIS FEATURE
FOR NOW...SO WILL LEAVE POPS IN THE SCT RANGE.

HIGH PRESSURE RETURNS FOR NEXT WEEKEND.

MAIN CHANGES TO THE EXTENDED WERE TO UP POPS SLIGHTLY IN THE EAST
FOR WEDNESDAY. MAINLY PERSISTENCE FOR THE LATTER HALF OF WEEK.

&&

AVIATION...
06Z UPDATE...
CURRENT PATTERN MAKES IT DIFFICULT TO FORECAST THE TIMING OF
CONVECTION. FOLLOWED THE LATEST RUN OF THE HRRR FAIRLY CLOSELY FOR
CONVECTIVE ELEMENTS...OVER THE LAST FEW DAYS...IT HAS BEEN THE
BEST MODEL. CIGS AND WINDS WILL ALSO BE A CHALLENGE. MODELS DO
HAVE CIG VALUES DIPPING TO IFR AND OBS REFLECT THIS...ALSO AREAS
OF FOG WILL BE PRESENT BUT ONLY HAVE 5-6SM PREV. MORNING
CONVECTION MAY LIMIT AFTERNOON DEVELOPMENT.

//ATL CONFIDENCE...06Z UPDATE...
LOW CONFIDENCE ON CIGS AND TIMING OF SHRA/TSRA. MEDIUM CONFIDENCE
REMAINDER OF ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          79  64  85  66 /  60  50  30  20
ATLANTA         80  66  86  66 /  60  30  20  10
BLAIRSVILLE     73  59  83  60 /  70  50  30  20
CARTERSVILLE    80  65  88  65 /  60  30  20  20
COLUMBUS        86  67  90  67 /  40  30  20  10
GAINESVILLE     77  63  85  65 /  70  50  30  20
MACON           85  66  88  66 /  50  30  30  10
ROME            81  65  89  65 /  60  30  20  20
PEACHTREE CITY  81  64  87  64 /  50  30  20  10
VIDALIA         84  67  83  66 /  50  50  40  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NLISTEMAA
LONG TERM....NLISTEMAA
AVIATION...NLISTEMAA
Hazardous weather outlook, May 18, 11:45 AM EDT, 19 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT SAT MAY 18 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191545-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT SAT MAY 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS
AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. SOME OF THE STORMS
COULD BE STRONG THIS AFTERNOON WITH BRIEF HEAVY RAIN AND GUSTY
WINDS. SOME OF THE HEAVY RAIN COULD PRODUCE BRIEF PONDING OF WATER
ON ROADS...MAINLY ACROSS WEST CENTRAL GEORGIA. THE THUNDERSTORM
ACTIVITY WILL DIMINISH THIS EVENING...BUT INCREASE IN COVERAGE
LATE TONIGHT ACROSS NORTH GEORGIA. AGAIN...SOME OF THESE STORMS
LATE TONIGHT COULD BE STRONG WITH BRIEF HEAVY RAIN AND GUSTY
WINDS. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE UPPER LEVEL DISTURBANCE THAT WILL BRING AN INCREASE IN
THUNDERSTORM ACTIVITY LATE TONIGHT ACROSS NORTH GEORGIA WILL
SPREAD INTO CENTRAL GEORGIA DURING THE DAY SUNDAY. SHOWERS AND
THUNDERSTORMS WILL BE LIKELY...WITH A FEW OF THE STORMS
POTENTIALLY BECOMING SEVERE. ANY SEVERE THUNDERSTORMS THAT DEVELOP
WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE
HAIL...LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING.

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH
FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 19, 2:27 AM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
227 AM EDT SUN MAY 19 2013

GAZ014-190700-
227 AM EDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN DAWSON COUNTY UNTIL
300 AM EDT...

AT 220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND DOUGHERTY...MOVING EAST AT 15 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
DAWSON COUNTY...INCLUDING AREAS AROUND LUMPKIN...SILVER CITY...
DOUGHERTY...DAWSONVILLE...MCKEE AND WAR HILL PARK. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.

THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.

&&

LAT...LON 3446 8409 3442 8399 3441 8397 3439 8398
      3435 8398 3434 8396 3433 8414 3449 8416
      3449 8414
TIME...MOT...LOC 0626Z 263DEG 14KT 3441 8404
Special weather statement, May 19, 2:43 AM EDT, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
243 AM EDT SUN MAY 19 2013

GAZ023-025-190730-
243 AM EDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN HALL AND JACKSON COUNTIES UNTIL 330 AM EDT...

AT 239 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER AQUALAND PARK...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS HALL AND JACKSON COUNTIES THROUGH 330 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE AQUALAND PARK...FLOWERY BRANCH...
OAKWOOD...CHESTNUT MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY...
CANDLER...TALMO AND PENDERGRASS. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3413 8364 3414 8400 3419 8401 3420 8400
      3419 8399 3422 8396 3423 8397 3424 8395
      3426 8395 3434 8366
TIME...MOT...LOC 0643Z 263DEG 21KT 3420 8394
Special weather statement, May 19, 3:29 AM EDT, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
329 AM EDT SUN MAY 19 2013

GAZ022-023-034-190800-
329 AM EDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND HEAVY RAIN IN
FORSYTH...GWINNETT AND HALL COUNTIES UNTIL 400 AM EDT...

AT 321 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER LAKE LANIER ISLANDS...MOVING SOUTHEAST AT
15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS FORSYTH...GWINNETT AND HALL COUNTIES THROUGH 400 AM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BUFORD DAM-LAKE LANIER
PARKS...OSCARVILLE...LAKE LANIER ISLANDS...AQUALAND PARK...BUFORD...
REST HAVEN...HOG MOUNTAIN...CANDLER...CHESTNUT MOUNTAIN...ROAD
ATLANTA-LANIER SPEEDWAY...OAKWOOD AND FLOWERY BRANCH. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.

&&

LAT...LON 3425 8373 3400 8392 3420 8412 3426 8407
TIME...MOT...LOC 0728Z 304DEG 13KT 3421 8406
Special weather statement, May 19, 4:22 AM EDT, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 AM EDT SUN MAY 19 2013

GAZ022-023-034-190900-
422 AM EDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN FORSYTH...
GWINNETT AND HALL COUNTIES UNTIL 500 AM EDT...

AT 419 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER FLOWERY BRANCH AND WEST INTO FORSYTH COUNTY
...MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AS THEY MOVE ACROSS FORSYTH...GWINNETT AND
HALL COUNTIES THROUGH 500 AM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE BUFORD DAM-LAKE LANIER PARKS...REST
HAVEN...BUFORD...AQUALAND PARK...LAKE LANIER
ISLANDS...OAKWOOD...FLOWERY BRANCH...CUMMING...CHESTNUT
MOUNTAIN...ROAD ATLANTA-LANIER SPEEDWAY...CANDLER AND ROAD
ATLANTA-LANIER SPEEDWAY. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3421 8372 3413 8382 3408 8383 3406 8385
      3418 8417 3426 8414
TIME...MOT...LOC 0820Z 285DEG 11KT 3416 8392
Special weather statement, May 19, 6:31 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT SUN MAY 19 2013

GAZ033-191200-
631 AM EDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN FULTON COUNTY UNTIL
800 AM EDT...

AT 629 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS AROUND ALPHARETTA...MOVING SOUTHEAST AT 20 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
FULTON COUNTY...INCLUDING AREAS AROUND MOUNTAIN PARK...BIRMINGHAM...
MILTON...ALPHARETTA AND JOHNS CREEK. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3411 8426 3406 8415 3405 8410 3403 8417
      3399 8420 3400 8421 3400 8425 3397 8426
      3408 8442 3410 8442 3413 8436 3417 8436
      3419 8433 3419 8426
TIME...MOT...LOC 1031Z 306DEG 20KT 3407 8423
Special weather statement, May 19, 6:55 AM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
655 AM EDT SUN MAY 19 2013

GAZ047>049-059-191145-
655 AM EDT SUN MAY 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN WALTON...
NEWTON...MORGAN AND JASPER COUNTIES UNTIL 745 AM EDT...

AT 652 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PANNELL TO BRICK STORE...MOVING SOUTHEAST
AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WALTON...NEWTON...MORGAN AND JASPER COUNTIES THROUGH 745 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HERNDONVILLE...SOCIAL CIRCLE...PANNELL...BRICK STORE...EBENEZER...
BOSTWICK...RUTLEDGE...HARD LABOR CREEK STATE PARK...NEWBORN...REESE
AND FARRAR. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.

&&

LAT...LON 3348 8356 3343 8367 3364 8382 3372 8376
      3378 8368 3374 8345 3372 8344
TIME...MOT...LOC 1055Z 324DEG 15KT 3374 8368 3364 8369
          3360 8377

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 10:15 PM EDTSpecial Weather StatementFFCGordon45 min
May 18, 11:43 PM EDTSpecial Weather StatementFFCGordon47 min
May 19, 1:26 AM EDTSpecial Weather StatementFFCDawson49 min
May 19, 2:10 AM EDTSpecial Weather StatementFFCForsyth, Gwinnett35 min
May 19, 2:27 AM EDTSpecial Weather StatementFFCDawson33 min
May 19, 2:43 AM EDTSpecial Weather StatementFFCHall47 min
May 19, 2:46 AM EDTFlash Flood WarningFFCDawson6 hr
May 19, 3:29 AM EDTSpecial Weather StatementFFCGwinnett31 min
May 19, 3:58 AM EDTFlash Flood WarningFFCForsyth, Hall6 hr
May 19, 4:22 AM EDTSpecial Weather StatementFFCForsyth38 min
May 19, 4:27 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson48 min
May 19, 4:41 AM EDTFlash Flood WarningFFCBarrow, Forsyth, Gwinnett, Jackson6 hr
May 19, 4:50 AM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Fulton, Gwinnett, Jackson40 min
May 19, 5:28 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Fulton, Gwinnett, Walton47 min
May 19, 6:06 AM EDTSevere Thunderstorm WarningFFCBarrow, DeKalb, Gwinnett, Newton, Oconee, Rockdale and 1 more54 min
May 19, 6:31 AM EDTSpecial Weather StatementFFCForsyth89 min
May 19, 6:46 AM EDTFlash Flood WarningFFCDeKalb, Fulton, Gwinnett6 hr
May 19, 6:55 AM EDTSpecial Weather StatementFFCMorgan50 min
May 19, 7:32 AM EDTRiver Flood WarningFFCForsyth4 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCGwinnett4 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCDawson, Forsyth18 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCForsyth19 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCForsyth, Fulton46 hr
May 19, 7:32 AM EDTRiver Flood WarningFFCGwinnett24 hr
May 19, 7:38 AM EDTFlood WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 62 more12 hr
May 19, 8:01 AM EDTRiver Flood WarningFFCGwinnett13 hr
May 19, 8:31 AM EDTSpecial Weather StatementFFCMeriwether29 min
May 19, 8:36 AM EDTAreal Flood WarningFFCDawson6 hr
May 19, 8:40 AM EDTFlash Flood WarningFFCChattooga, Floyd, Gordon, Walker6 hr
May 19, 8:52 AM EDTSpecial Weather StatementFFCMorgan, Putnam23 min
May 19, 8:55 AM EDTSpecial Weather StatementFFCHancock, Taliaferro, Warren35 min
May 19, 8:57 AM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield48 min
May 19, 9:04 AM EDTSpecial Weather StatementFFCBartow26 min
May 19, 9:16 AM EDTSpecial Weather StatementFFCPutnam29 min
May 19, 9:21 AM EDTFlash Flood WarningFFCCatoosa, Dade, Walker6 hr
May 19, 9:30 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Gordon30 min
May 19, 9:32 AM EDTFlash Flood WarningFFCBartow, Cherokee6 hr
May 19, 9:51 AM EDTSpecial Weather StatementFFCBaldwin, Putnam24 min
May 19, 10:18 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cobb, Floyd, Gordon42 min
May 19, 10:21 AM EDTSpecial Weather StatementFFCBaldwin, Hancock, Washington24 min
May 19, 10:44 AM EDTFlash Flood WarningFFCFloyd6 hr
May 19, 10:57 AM EDTFlash Flood WarningFFCCobb, Haralson, Paulding, Polk6 hr
May 19, 11:09 AM EDTSpecial Weather StatementFFCCobb, Paulding36 min
May 19, 11:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Paulding50 min
May 19, 11:32 AM EDTRiver Flood WarningFFCFulton, Gwinnett5 hr
May 19, 11:32 AM EDTRiver Flood WarningFFCGwinnett, Walton5 hr
May 19, 11:40 AM EDTSevere Thunderstorm WarningFFCFulton65 min
May 19, 11:45 AM EDTFlash Flood WarningFFCCarroll, Douglas, Fulton, Haralson6 hr
May 19, 12:03 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton42 min
May 19, 12:08 PM EDTSpecial Weather StatementFFCChattooga37 min
May 19, 12:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Heard30 min
May 19, 12:36 PM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton, Heard, Henry and 4 more39 min
May 19, 1:06 PM EDTSpecial Weather StatementFFCMurray, Whitfield24 min
May 19, 1:11 PM EDTSevere Thunderstorm WarningFFCLamar, Meriwether, Pike, Talbot, Upson49 min
May 19, 1:18 PM EDTSpecial Weather StatementFFCTroup27 min
May 19, 1:35 PM EDTFlash Flood WarningFFCMurray, Whitfield6 hr
May 19, 1:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Monroe, Talbot, Taylor, Upson37 min
May 19, 1:54 PM EDTRiver Flood WarningFFCFulton7 hr
May 19, 1:56 PM EDTSpecial Weather StatementFFCDade49 min
May 19, 2:29 PM EDTSpecial Weather StatementFFCBibb, Crawford, Houston, Macon, Marion, Peach and 3 more46 min
May 19, 2:35 PM EDTAreal Flood WarningFFCChattooga, Floyd, Gordon, Walker9 hr
May 19, 3:17 PM EDTFlash Flood WarningFFCCatoosa, Dade, Walker, Whitfield6 hr
May 19, 3:18 PM EDTSpecial Weather StatementFFCDooly, Houston, Macon, Peach42 min
May 19, 3:27 PM EDTSpecial Weather StatementFFCDade48 min
May 19, 3:33 PM EDTFlash Flood WarningFFCBartow, Cherokee6 hr
May 19, 3:45 PM EDTSpecial Weather StatementFFCCrisp, Pulaski, Wilcox45 min
May 19, 4:09 PM EDTSpecial Weather StatementFFCDade, Walker51 min
May 19, 4:51 PM EDTSpecial Weather StatementFFCFloyd54 min
May 19, 5:07 PM EDTSpecial Weather StatementFFCCobb, Paulding, Polk53 min
May 19, 5:40 PM EDTRiver Flood WarningFFCDade13 hr
May 19, 6:51 PM EDTRiver Flood WarningFFCWhitfield6 days
May 19, 6:51 PM EDTRiver Flood WarningFFCChattooga21 hr

Nearby

River Flood Warnings in Georgia, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.